MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Model Number 15-8521/14
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Notification by a representative on 2021-02-21, that a femoral component, endo dfr product, had a punctured internal sterile packaging.The box itself did not appear to be damaged.The packaging issue was noticed during a surgery, after the corresponding component was opened, which extended the surgery approximately 20 minutes, because there was not an additional large size implant available so the decision was to downsize to a medium size implant.

Brand Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key18881704
Report Number3006721341-2024-00004
Device Sequence Number21116114
Product Code KRO
UDI-Device Identifier04026575383252
UDI-Public04026575383252
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2024
Report Date (Section F) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-8521/14
Device Catalogue Number15-8521/14
Device Lot Number200224
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/16/2024
Event Location Hospital
Date Report to Manufacturer02/21/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale